# SDR SIMA20171025003

- Difficulty date: October 25, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 3,352 hours, 2,247 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BRK OVHT ON HIGH SPEED ABORT DUE TO REF ECS DISAGREE EICAS MSG. C/W HIGH ENERGY STOP CONDITION PER TASK CARD 05-50-12-200-801, NO DEFECTS FOUND.
